advertisement
Question
Posted by: Sandi | 2019/07/11

Cough from taking blood pressure pill

Is there anything I can do to help with the cough I have from taking ramiprll?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCough Expert
- 2019/07/23

The best thing is to stop the ramipril as can cause chronic dry cough.  Your cough should go away within a week or two on stopping.  You can then reintroduce it and if it restarts, then it's definitely the ramipril.  There are very good alternatives that your doctor can advise you on.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement